# SDR AALA202404224668

- Difficulty date: April 18, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 27,217 hours, 12,914 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601509
- Condition: Open
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIFE-VEST AT FLIGHT DECK ADDITIONAL OBSERVER SEAT OPENED. REPLACED LIFE VEST PER AMM 25-66-00.
